Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Light and infrequent menses after oral contraception. Why ?

i have been a mother of 1 child for 3 years now and i used oral contraceptive for two years until i stopped 6 months ago, since then I ve been having light and infrequent menses, the past two consecutive months, my blood won t discharge unless i pee..this lasts for almost 2 never becomes heavy. it s use\ally dark red to brown in color. my husband uses condom when we have sex and i am very particular with hygiene so what seem to be my problem is surely not some kind of sexually transmitted disease right?so what is it doc? and also my menses comes exactly the right time it should be, 28-30 days cycle. i am 24
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response


Please relax; you seem to be in perfect health.

Your symptoms will subside soon. It is common to have changes in the menstrual cycle when one goes in and out of oral contraceptive pills.

It is definitely not a sexually transmitted disease. At an age of 24, everything is normal with you.

Make sure the contraceptive method you practice is safe until the time you wish not to have kids.

Wish you good health.

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor